# SDR ABXA9700890

- Difficulty date: September 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47462
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 5910413503
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT ELEVATOR TAB WAS DELAMINATED ON THE INBOARD TRAILING EDGE.  REPLACED ALL HONEYCOMB CORE, DOUBLERS AND SKINS IAW DC-9 SRM.
